does atripla interact with accutane?
Jun 13, 2012
hi i just started on atripla and i wanted to know if accutane will have a negative effect on my atripla treatment or if they will interact in anyway please let me know thanks
Response from Dr. Henry
Generally OK to use Accutane (usual concerns for its use/safety still exist) and Atripla together with monitoring by yourself and your HIV doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Bronchitis After Sucking Penis Worried I Have HIV
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- 14 Months After Possible Exposure Results Non Reactive
- Are Purple Bumps On Side Of Mouth Cheeks A Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.